Anyone have side effects from clomid the month after?
2 Replies
baby1234 - August 22

Has anyone had unusual bleeding after taking clomid or gonal f? I took clomid (5 days) and gonal f (4 days) last month. Had to take this month off because of 2 cysts. I had quite a bit of cramping during af, I am asuming from the cysts, but things calmed down after that. Sorry if this is all TMI, but on CD 14 I started to spot light pink (ovulation spotting?). On CD15 I had bright red blood mixed with some brown remnants. Enough to wear a tampon. On CD 16, I lightly spotted brown blood. Today is CD 17 and I am still having to wear a tampon. Sometime, there is enough blood that the tampon can't absorb it fast enough, then there is very little. It is so strange. Could this be from the meds and my body trying to adjust itself? Any thoughts are welcome.


linds99 - August 22

I had my first round of clomid last month (Cycle day 3-3) with the gonal f (1 day) last month. I also got two cysts-one on each ovary that were 23 mm and 36 mm- they called them "left ovary follicles." So they had to cancel this I have been sitting here all month wondering if they have gone away. Nonetheless, I am on cycle day 25 and have not yet ovulated, so I am suspecting they are still there. My fertility monitor has read (high fertility) for two weeks straight and my temps have been 97.2 everyday for 20 days. This sucks. Anyway, I would think that your symptoms of bleeding may be from hormone distruptions. I myself didn't have any bleeding, but like you said, it could also be from the cysts--maybe they burst?


tynadu - August 23

Baby, I think that is from large clots/tissue. They tend to drain large amounts of blood before they come out. I dont think that has anything to do with the clomid. It has more to do with your lining.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?